On the behavior of integral curves on holomorphic integral manifolds
Doklady Akademii Nauk, Tome 315 (1990) no. 2, pp. 287-291
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1990_315_2_a7,
author = {S. Z. Kurbanshoev},
title = {On the behavior of integral curves on holomorphic integral manifolds},
journal = {Doklady Akademii Nauk},
pages = {287--291},
year = {1990},
volume = {315},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1990_315_2_a7/}
}
S. Z. Kurbanshoev. On the behavior of integral curves on holomorphic integral manifolds. Doklady Akademii Nauk, Tome 315 (1990) no. 2, pp. 287-291. http://geodesic.mathdoc.fr/item/DAN_1990_315_2_a7/